# SDR VNAA2016032800039

- Difficulty date: March 28, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 29,600 hours, 29,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED 5" OF EMERGENCY LIGHT INOPERATIVE NEAR ROW 12. MAINTENANCE TROUBLESHOT, R & R FLOOR EMERGENCY LIGHT, AND PERFORMED CHECKS IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.
